Ask an expert
Question

12 Aug 2010

spotting
I just started taking Yaz, now on my second packet which I started on the 30/07. My period normally lasts 2-3 days so it stopped on the 2nd. I have been under a lot of stress for the past 3 weeks. On Sat I started spotting and would like to know if it could be because of stress or if I need to stop taking the pill or need to go for a check up. Please advice… 
Answer 342 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is probably break through bleeding. Continue with the Pill and give it some time to see if it settles.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18601 votes
Vote